Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 21, NWS Jackson, MS

February 3, 2006Tensas Parish, Louisiana; Claiborne County, Jefferson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 3, 2006, 1:44 PM CST for Tensas Parish, Louisiana; Claiborne County, Jefferson County, Mississippi. It was in force for 78 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2006, 1:44 PM CST (19:44 UTC)
Expired
Feb 3, 2006, 3:02 PM CST
In force
78 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 2:15 PM CSTHAIL 1.7515 W St. Joseph, LAGOLF BALL SIZED HAIL BROKE WINDOWS.
Feb 3, 2:25 PM CSTHAIL 1.5St. Joseph, LA
Feb 3, 2:40 PM CSTHAIL 1.25Port Gibson, MSHAIL COVERED THE GROUND.
Feb 3, 2:40 PM CSTHAIL 1.752 S Port Gibson, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 12:10 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 031945
SVRJAN
LAC107-MSC021-063-032115-
/O.NEW.KJAN.SV.W.0021.060203T1944Z-060203T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
144 PM CST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TENSAS PARISH IN NORTHEAST LOUISIANA
  SOUTHERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI
  JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI

* UNTIL 315 PM CST

* AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
  18 MILES WEST OF WATERPROOF...OR ABOUT 18 MILES SOUTH OF
  WINNSBORO...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WATERPROOF BY 210 PM CST
  ST. JOSEPH BY 220 PM CST
  ALCORN STATE UNIVERSITY BY 230 PM CST
  FAYETTE BY 240 PM CST
  PORT GIBSON BY 245 PM CST
  UNION CHURCH BY 305 PM CST

LAT...LON 3172 9126 3176 9134 3177 9155 3200 9148
      3206 9148 3198 9072 3184 9073 3182 9075
      3163 9075

$$

CRAVEN
3 follow-up statements
000 
WWUS54 KJAN 032015
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CST FRI FEB 3 2006

LAC107-MSC021-063-032115-
/O.CON.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
TENSAS LA-JEFFERSON MS-CLAIBORNE MS-
213 PM CST FRI FEB 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR CLAIBORNE AND JEFFERSON COUNTIES...AND TENSAS PARISH...

AT 211 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A VERY SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL 
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM 
WAS LOCATED NEAR ST. JOSEPH...OR ABOUT 17 MILES SOUTHWEST OF GRAND 
GULF...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALCORN STATE UNIVERSITY BY 225 PM CST
  PORT GIBSON BY 235 PM CST
  HERMANVILLE BY 245 PM CST

HAIL UP TO GOLFBALL SIZE HAS BEEN REPORTED IN WISNER IN FRANKLIN 
PARISH WITH THIS STORM.  HOWEVER...THIS STORM WILL LIKELY PRODUCE 
MUCH LARGER HAIL DRIVEN BY HIGH WINDS. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3172 9126 3176 9134 3180 9139 3194 9138
      3204 9128 3198 9072 3184 9073 3182 9075
      3163 9075

$$

CRAVEN
000 
WWUS54 KJAN 032033
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CST FRI FEB 3 2006

LAC107-032042-
/O.CAN.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
TENSAS LA-
232 PM CST FRI FEB 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR TENSAS PARISH IS CANCELLED...

THE STORM HAS MOVED EAST OF THE PARISH.

LAT...LON 3168 9103 3171 9107 3188 9114 3197 9113
      3202 9106 3198 9072 3184 9073 3182 9075
      3163 9075
$$

MSC021-063-032115-
/O.CON.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
JEFFERSON MS-CLAIBORNE MS-
232 PM CST FRI FEB 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR CLAIBORNE AND JEFFERSON COUNTIES...

AT 228 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR PORT GIBSON...OR ABOUT 7 MILES SOUTH OF GRAND GULF...
MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HERMANVILLE BY 245 PM CST

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3168 9103 3171 9107 3188 9114 3197 9113
      3202 9106 3198 9072 3184 9073 3182 9075
      3163 9075

$$

CRAVEN
000 
WWUS54 KJAN 032102
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CST FRI FEB 3 2006

MSC021-063-032112-
/O.CAN.KJAN.SV.W.0021.000000T0000Z-060203T2115Z/
JEFFERSON MS-CLAIBORNE MS-
302 PM CST FRI FEB 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR CLAIBORNE AND JEFFERSON
COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED EAST INTO COPIAH COUNTY.

LAT...LON 3168 9103 3171 9107 3188 9114 3197 9113
      3202 9106 3198 9072 3184 9073 3182 9075
      3163 9075

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 10:28 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Feb 3, 10:28 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1028 AM CST FRI FEB 3 2006

.DISCUSSION...THE DENSE FOG ADVISORY HAS EXPIRED....BUT THERE STILL
WILL BE AREAS OF PATCH FOG THAT WILL BURN OFF IN THE NEXT HOUR OR SO.
SHOWERS AND THUNDERSTORMS ARE APPROACHING OUR ARKANSAS COUNTIES AND
THIS SHOULD INCREASE DURING THE EARLY AFTERNOON HOURS. EXPECT MOST OF
THE ACTIVITY TO BE ELEVATED...BUT WITH STEEP LAPSE RATES OF NEAR 7.0
TO 7.5 C/KM...STRONG DEEP LAYER SHEAR...AND STRONG ASCENT WITH THE
500MB SHORT WAVE...SOME OF THE STORMS MAY BE SEVERE WITH THE MAIN
CONCERN BEING LARGE HAIL. AS FAR AS THE REST OF THE FORECAST GOES
CURRENT HOURLY TEMPERATURES LOOK ON TRACK AND 100 POPS AREA ALREADY
IN THE NORTHWEST ZONES. HAVE ALREADY UPDATED AND TRANSMITTED THE
GRIDS AND ZONES TO TAKE OUT DENSE FOG ADVISORY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  38  52  33 /  74  76   3   0
MERIDIAN      68  37  51  29 /  47  75   3   0
VICKSBURG     61  38  53  32 /  98  59   3   0
HATTIESBURG   77  43  60  35 /  34  47   3   0
NATCHEZ       68  40  58  36 /  62  47   3   0
GREENVILLE    59  37  52  32 / 100  61   3   0
GREENWOOD     62  37  47  29 / 100  94   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15
Hazardous weather outlook, Feb 3, 6:09 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
0609 AM CST FRI FEB 03 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
041209-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
0609 AM CST FRI FEB 03 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A STRONG DISTURBANCE WILL APPROACH THE REGION THIS AFTERNOON AND
BRING ABOUT THE RISK FOR SEVERE THUNDERSTORMS DURING THE
AFTERNOON AND EARLY EVENING HOURS.

THIS STRONG DISTURBANCE IS ALREADY SPREADING COLD TEMPERATURES
ALOFT OVER THE REGION. AS THIS FEATURE NEARS THE LOWER
MISSISSIPPI RIVER VALLEY THIS AFTERNOON...INTENSE LIFT WILL
DEVELOP OVER CENTRAL PORTIONS OF THE AREA. THIS LIFT WILL CLASH
WITH INCREASING MOISTURE A FEW THOUSAND FEET OFF THE GROUND AND
CAUSE THUNDERSTORMS TO DEVELOP. THESE THUNDERSTORMS WILL DEVELOP
IN AN ATMOSPHERE THAT WILL SUPPORT LARGE HAIL WITH THE STRONGER
STORMS. AT THIS TIME...A CORRIDOR FROM VICKSBURG TO LOUISVILLE
SEEM TO HAVE THE HIGHEST POTENTIAL FOR SEEING HAIL WITH ANY
STORM. AREAS AROUND THAT CORRIDOR STILL HAVE THE POTENTIAL TO SEE
SEVERE WEATHER...JUST THE PROBABILITIES ARE A BIT LOWER. AT THIS
TIME...NICKEL TO QUARTER SIZED HAIL WILL BE THE MAIN FOCUS WITH A
FEW LARGER HAIL STONES NOT OUT OF THE QUESTION. THIS ACTIVITY IS
EXPECTED TO OCCUR BETWEEN 2 AND 8 PM WITH THE ACTIVITY FIRST
DEVELOPING ACROSS THE WEST AND SPREADING EAST NORTHEAST THROUGH
THE AFTERNOON. ALL ACTIVITY AND PRECIPITATION IS EXPECTED TO EXIT
THE REGION BETWEEN 8 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED AFTERNOON AND EARLY EVENING.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 3, 10:55 AM CST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             ACKERMAN                33.31N 89.17W
02/02/2006  0.75 INCH        CHOCTAW            MS   LAW ENFORCEMENT

&&

GERARD
Special weather statement, Feb 3, 11:13 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CST FRI FEB 3 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>044-047>049-053-054-059>061-031900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-
ATTALA-ISSAQUENA-SHARKEY-YAZOO-LEAKE-WARREN-HINDS-RANKIN-
CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...
VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...GREENVILLE...
BELZONI...ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...KOSCIUSKO...MAYERSVILLE...ROLLING FORK...ANGUILLA...
YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE...
VICKSBURG...JACKSON...PEARL...BRANDON...RICHLAND...PORT GIBSON...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ...
BUDE...ROXIE...MEADVILLE
1113 AM CST FRI FEB 3 2006

...THUNDERSTORMS WITH THREAT OF HAIL WILL BE INCREASING ALONG AND
WEST OF INTERSTATE 55 DURING THE MIDDAY HOURS...

AT 11 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS FORMING RAPIDLY FROM EAST TEXAS INTO NORTHERN LOUISIANA
GENERALLY ALONG AND SOUTH OF INTERSTATE 20. THESE STORMS SHOULD MOVE
RAPIDLY ACROSS THE ARKLAMISS THIS AFTERNOON AND SHOULD REACH THE
GRENADA...JACKSON...AND BROOKHAVEN AREAS BETWEEN 1 AND 3 PM CST.

THE PRIMARY THREAT FROM THESE STORMS WILL BE HAIL. SOME OF THE STORMS
ARE EXPECTED TO PRODUCE LARGE HAIL OF PENNY TO QUARTER SIZE...THOUGH
STONES AS LARGE AS GOLFBALLS CAN NOT BE RULED OUT.

THESE STORMS AND THE THREAT OF SEVERE WEATHER SHOULD SPREAD INTO
EASTERN AND SOUTHEAST MISSISSIPPI DURING THE LATE AFTERNOON HOURS.

CRAVEN
Special weather statement, Feb 3, 12:07 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1207 PM CST FRI FEB 3 2006

LAZ023-031915-
FRANKLIN-
INCLUDING THE CITY OF...WINNSBORO
1207 PM CST FRI FEB 3 2006

...STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL MOVING TOWARD WINNSBORO...

AT 1203 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL IN FRANKLIN
PARISH. THE STORM WAS MOVING EAST NORTHEAST AT 25 MPH AND SHOULD MOVE
ACROSS THE WINNSBORO AREA AROUND 1230 PM.

CRAVEN
Local storm report, Feb 3, 1:30 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             TALLULAH                32.41N 91.19W
02/03/2006  0.75 INCH        MADISON            LA   LAW ENFORCEMENT

0115 PM     TSTM WND GST     TALLULAH                32.41N 91.19W
02/03/2006  70 MPH           MADISON            LA   LAW ENFORCEMENT

&&

GERARD
Local storm report, Feb 3, 1:36 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CST FRI FEB 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             7 W WINNSBORO           32.16N 91.84W
02/03/2006  0.75 INCH        FRANKLIN           LA   LAW ENFORCEMENT

            IN THE LIDDIEVILLE COMMUNITY.

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 12:26 PM CSTSevere Thunderstorm WarningJANCatahoula, Franklin34 min
Feb 3, 12:46 PM CSTSevere Thunderstorm WarningJANTensas28 min
Feb 3, 12:52 PM CSTSevere Thunderstorm WarningJANMadison53 min
Feb 3, 1:05 PM CSTSevere Thunderstorm WarningJANCatahoula, Franklin55 min
Feb 3, 1:15 PM CSTTornado WarningJANMadison39 min
Feb 3, 1:50 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia44 min
Feb 3, 12:09 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren66 min
Feb 3, 12:17 PM CSTSevere Thunderstorm WarningJANWashington28 min
Feb 3, 1:25 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren65 min
Feb 3, 2:04 PM CSTSevere Thunderstorm WarningJANHinds, Madison41 min
Feb 3, 2:14 PM CSTSevere Thunderstorm WarningJANHolmes, Yazoo46 min
Feb 3, 2:40 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah65 min
Feb 3, 2:44 PM CSTSevere Thunderstorm WarningJANHinds, Madison61 min
Feb 3, 3:00 PM CSTSevere Thunderstorm WarningJANAttala, Holmes60 min
Feb 3, 3:16 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott74 min
Feb 3, 3:32 PM CSTSevere Thunderstorm WarningJANSimpson2 hr
Feb 3, 3:57 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Winston63 min
Feb 3, 4:12 PM CSTSevere Thunderstorm WarningJANNeshoba48 min
Feb 3, 4:18 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith57 min
Feb 3, 4:20 PM CSTSevere Thunderstorm WarningJANChoctaw, Oktibbeha55 min
Feb 3, 4:28 PM CSTSevere Thunderstorm WarningJANSimpson, Smith17 min
Feb 3, 4:43 PM CSTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith47 min
Feb 3, 4:51 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones54 min
Feb 3, 4:59 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee61 min
Feb 3, 5:00 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale60 min
Feb 3, 5:16 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale59 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Severe Thunderstorm Warnings in Louisiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.